# SDR ASOA2015042712658

- Difficulty date: March 28, 2015
- Submitted: April 27, 2015
- Operation: Air carrier
- Aircraft: N922EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7822
- Aircraft time: 25,627 hours, 24,709 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND REAR PRESSURE BULKHEAD WEB THAT SURROUNDS THE LINTEL ATTACHMENT FITTING HAS INDICATION NOTED APPROX .500 IN LENGTH 90 PERCENT FSH FAILED NDT INSPECTION.  COMPLIED WITH EC/TC REO:601R-53-61-1230 AND GREO:601R-53-61-1230, REV F, DATED 10/31/2011 AS WRITTEN.
